# SDR AWXA200301248

- Difficulty date: September 21, 2003
- Submitted: October 14, 2003
- Operation: Air carrier
- Aircraft: N326AW
- Make and model: Boeing 737301
- Aircraft serial: 23258
- Aircraft time: 57,712 hours, 36,775 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 6547993504
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-17 CHECK A 1 INCH CRACK WAS FOUND ON THE 8TH RIB FROM OUTBOARD END ON RT HORIZONTAL STABILIZER LEADING EDGE.  MAINTENANCE CUT OUT CRACK ON RIB RT HORIZONTAL STABILIZER LEADING EDGE; FABRICATED A REPAIR ANGLE PER DWG 65-47993; INSTALLED REPAIR PART IAW B737-300 SRM 51-70-11, PG 1-6 FIG 1.
